I started Lupron Novemeber 2015. I was on Lupron depot 3.5 for 5 months, it was supposed to be 6 month but I decided to stop since it wasn’t helping. While on it I started to get a receding hairline. My memory was awful, I had bad hot flashes but the add back helped with that, and I was constantly tired. I was horribly bloated the whole time on the medication and gained weight I couldn’t keep of. I was had an increased appetite while on it. 3 of the 5 months I would have horrible shooting stabbing pain in my lower abdomen and bleed for a few days. I also cramped constantly. The second month I got a large hive at the injection site. To say the least Lupron did not help my endo, I feel like I have a new spot to top it all off. My symptoms from the medication have all now just about faded 3 and a half months later.
The day I was supposed to have my 6th injection, April 2016, I started my period which lasted 2 days with a few spotting days aftet. Then I didn’t get one for 2months (60days). Then it took 37days for the next one(today). Each more painful then the next.
I am Ttc now which is one of the reasons my doctor put me on Lupron to try and get ride of it to give me a better chance. But my cycle is so messed up and I feel like all my normal premenstral symptoms have change it makes it very hard. I feel like I have to learn about my body all over.
The only positive is that I use to have 5-7 day long heavy painful periods and now it’s only 3 days!